# SDR IPXA2016070405358

- Difficulty date: July 3, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 109,135 hours, 18,573 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

BLEED 1 EICAS, BLEED OVER PRESSURE 1, STATUS FRAME 36105900, FUEL DUMP 80.000 LBS, FOUND BLEED-1 PRESSURE REGULATING VALVE, CONTROLLER FAIL OPEN MSG 36226.  DEFERRED NR 1 ENGINE PRV SYSTEM IAW MEL 36-11-8-3.  R&R NR 1 ENG PRV AND PRVC PER MM 36-11-20 AND 36-11-10.  NO DEFECTS NOTED.  OPERATED ENG TO T/O POWER FOR 3 MINS. NO NR 1 ENG BLEED FAULTS.  THIS CLEARS M580665.  PLACARD REMOVED.
